MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitreous Floaters (1866); Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown as information was not provided.Patient requested no follow-up call.Section a-3a patient sex: unknown as information was not provided.Patient requested no follow-up call.Patient gender: unknown as information was not provided.Patient requested no follow-up call.Section a-4 patient weight: unknown as information was not provided.Patient requested no follow-up call.Section a-5 patient ethnicity: unknown as information was not provided.Patient requested no follow-up call.Date of event: unknown as information was not provided.The best estimation date is between (b)(6) 2024 (iol implant and complaint alert dates).Date explanted: not applicable as the iol remains implanted, therefore not explanted.Device evaluated by manufacturer: the device was not returned for evaluation as it remains implanted in the patient¿s ocular sinister (left eye).Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the diu375 model intraocular lens (iol) was implanted into the patient¿s ocular sinister (left eye).Patient stated that they are unable to view up close print or signs.Patient also see floaters, has blurred vision, and uses eye drops.Patient requested no follow-up calls.No further information is available.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that patient code hm-visual disturbance- dysphotopsia-transient was reported in error.Patients' reported visual issues were captured under the initial coding of blurry vision.Therefore, this supplemental filing is to correct the clinical code that were incorrectly reported.No further information is available.Section h6: health effect - clinical code: 2140 is no longer applicable all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19639927
Report Number3012236936-2024-000180
Device Sequence Number8610385
Product Code MJP
UDI-Device Identifier05050474748231
UDI-Public(01)05050474748231(17)260714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model NumberDIU375
Device Catalogue NumberDIU375U160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown